# SDR UALA2011061002858

- Difficulty date: June 10, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 63,176 hours, 9,044 cycles
- Engine: Pwa PW40903
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AFT LOWER CORNER HAS DAMAGE.  DAMAGE IS (12 INCHES LONG) WITH SEVERAL RIVET HEADS POPPED.  REPAIRED CARGO DOOR DAMAGE & REPLACED DAMAGED FASTENERS PER SRM.  NDT COMPLETE, NO CRACKS NOTED.  ACCOMPLISHED INSPECTION OF REPAIR, CHECKED OKAY.
